Discussions By Condition: Medical Errors

Wrong Diagnosis.

Posted In: Medical Errors 0 Replies
  • Posted By: rharha
  • December 30, 2008
  • 01:59 AM

Hello. My name is Rhonda and this is my story.
This passed summer i started having sleeping problems. could not sleep for months. saw my doctor and took all kinds of meds, but nothing worked. after awhile i started having attacks. My head would feel strange. i would pass-out for a short time, when i would wake up i would start shaking, sweating, and getting sick to my stomach. I was told i had anxiety. was put on ativan. thought this would be my cure. well, the attacks are bad now to the point ended up in the hospital for days. I got high blood pressure now and low blood sugar. all the doctors from an cardiologist, endoc, ect with all there tests found nothing! I told them MY head is off......not alittle off alot off! once again i was told anxiety! well, i told my doctor that i wanted to go to another hospital...northwestern un in chicago for another freash set of eyes. he said yes because he was stumped. well, he gave me an mri with contrast and guess what they found! ON chirstmas eve the doctor called me and told me that i have a brain stem tumor. i needed more mri for thinner slices of my brain. so, i do this test on new-years eve! jan 5 i am off to the new hospital. i was told i will need surgery.
so, i want anyone out there that mite have the same problems as myself....please ask for an mer with contrast. dont always belieave your doctors. if your gut feeling says something not right.go with your guts and get another doctor, i hope no one elese has to go through something like this.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?